MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.The biopsy needle kit was returned to the manufacturer for evaluation.Testing found that the depth stop on the needle was not drilled through the set screw.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial biopsy procedure.It was reported that the screw on the adjustable depth collar would not tighten.The biopsy needle was replaced and the issue was resolved.There was no reported delay and no reported impact to patient outcome.

Brand Name
BIOPSY NEEDLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key9716598
Report Number3012165443-2020-00004
Device Sequence Number3270276
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066513519C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1